# SDR SWAA2022122983707

- Difficulty date: December 20, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1675 INOPERATIVE.   REPLACED THE BATTERY PACK M1675.  PERFORMED A GOOD TEST IAW AMM 33-51-06-960-805.
